I began a new line of anti-fungal medicine last week--fluconazole. The doctor took me off of my original one because she didn't have a way of monitoring it overseas to make sure that I was actually absorbing it. Apparently, she wrote today in an email, my blood work said that I wasn't absorbing it very well. It's ironic though that I was feeling so much better.
Anyway this new fluconazole at 400mg. a day brings something new to my table--side effects. It seems dehydrating (lips and eyes are dry), causes dizzyness, brain fog, fatigue, and possibly extensive hair loss. I've experienced them all but the hair loss (and I'm scared of that one!). I'm thankful because my doctor is very quick at responding to emails. Pray that I wouldn't surcome to fear (I can't imagine being on these meds for the 8 months scheduled), that my side effects would be minimized or that the Lord in His mercy would heal me to be med-free. May He give me the energy and grace to see His hand in all of this that I might praise Him.